Hello, I'm Dr. Kara. I have over 20 years of experience as a veterinarian and I'd like to help with your concerns about Cooper.
I'm sorry to hear that he is uncomfortable and it may be that he is having a mild reaction to the vaccine.
You can apply a cold compress to the area to reduce swelling.
In case he is having a mild allergic reaction you can give him Benadryl (diphenhydramine only, don't use the combination products with decongestants or acetaminophen as they can be toxic to dogs) at 1mg to 2mg per pound or one 25mg capsule per 25 pounds of dog orally every 8 hours for 72 hours.
Be aware that antihistamines can cause sleepiness or hyperactivity in some dogs. These side effects do wear off with repeated use.
Things to watch for that indicate he needs emergency veterinary care are vomiting and diarrhea, facial swelling or difficulty breathing.
If he is still uncomfortable by tomorrow then call and describe his situation to your veterinarian, they will likely either want to recheck him or prescribe an anti-inflammatory to make him more comfortable.
Please let me know if you have any further questions.